Header

UZH-Logo

Maintenance Infos

Traces in monoidal derivators, and homotopy colimits


Gallauer Alves de Souza, Martin (2014). Traces in monoidal derivators, and homotopy colimits. Advances in Mathematics, 261:26-84.

Abstract

A variant of the trace in a monoidal category is given in the setting of closed monoidal derivators, which is applicable to endomorphisms of fiberwise dualizable objects. Functoriality of this trace is established. As an application, an explicit formula is deduced for the trace of the homotopy colimit of endomorphisms over finite categories in which all endomorphisms are invertible. This result can be seen as a generalization of the additivity of traces in monoidal categories with a compatible triangulation.

Abstract

A variant of the trace in a monoidal category is given in the setting of closed monoidal derivators, which is applicable to endomorphisms of fiberwise dualizable objects. Functoriality of this trace is established. As an application, an explicit formula is deduced for the trace of the homotopy colimit of endomorphisms over finite categories in which all endomorphisms are invertible. This result can be seen as a generalization of the additivity of traces in monoidal categories with a compatible triangulation.

Statistics

Citations

Dimensions.ai Metrics
2 citations in Web of Science®
2 citations in Scopus®
2 citations in Microsoft Academic
Google Scholar™

Altmetrics

Downloads

1 download since deposited on 27 Jan 2015
0 downloads since 12 months
Detailed statistics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Language:English
Date:2014
Deposited On:27 Jan 2015 16:07
Last Modified:14 Feb 2018 22:53
Publisher:Elsevier
ISSN:0001-8708
OA Status:Closed
Publisher DOI:https://doi.org/10.1016/j.aim.2014.03.029

Download